# SDR CALA2020030700600

- Difficulty date: March 5, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 97,332 hours, 12,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD717011001
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT TEST FND R/H NO.2 DR EXIT SIGN AND FWD EXIT IDENTIFIER N OT ON REFER NON-ROUTINE NO.9407039 - ORIGINATED SPEC NO.B777-33-3-7030. PERFORMED REPLACED THE POWER PACK AND PERFORMED INSTALLATIONAL TEST, THE TEST RESULT NORMAL REF AMM 33-51-06-960 -802 REV.88 & AMM 33-51-06-960-803 REV.88, P/N OFF:ADD717-01-100 S/N OFF:65588, P/N ON:ADD717-01-100, S/N ON:241422.
